vilifyingly (vilifyingly) wrote in vaginapagina,
vilifyingly
vilifyingly
vaginapagina

progesterone?

so i went to the doctor today and he told me i had dynsfunctional uterine bleeding and my body wasn't producing enough progesterone to ovulate which is why my periods were all messed up. i got a shot of progesterone which ended up bruising the site, its sore to the touch, and its been throbbing.

now, all day it's been getting worse and worse. i've started to feel like i have a cold, my throat's been irritated, it felt like i was having allergies and now i feel nauseas and i've had a migraine all day.

idk if i should be worried, or of its all a coincidence, or if the sickness is a coincidence but the pain at the injection site is something to be worried about. it's all kind of overwhelming.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments